# SDR COEA0712903

- Difficulty date: January 9, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53572601206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CRACK ON FRAME 25 LT AND RT OUTBOARD LOWER SIDE OF HYDRAULIC LINE CUTOUT.  MAINTENANCE FOUND SB ATR42-53-0120 HAD BEEN PREVIOUSLY COMPLIED WITH.  COMPLIED WITH SB ATR42-53-0121 ON BOTH LT AND RT SIDES FOR FRAME 25 HYDRAULIC LINES CUT OUT.  VERIFIED CRACKS HAD NOT EXTENDED FURTHER PAST PREVIOUSLY COLD WORKED STOP DRILLED HOLES.  (M)
